| Model Number |
40456 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that the guidewire was entrapped in the catheter.A v14 control wire was selected for use.During the procedure, the v14 control wire became entrapped in a non-bsc catheter.The procedure was cancelled.There were no patient complications.
Event or Problem Description
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).E1 - initial reporter phone: (b)(6).Device eval by mfr: the device was returned and analysis completed.Visual and microscopic inspection observed that the distal tip was detached, and the wire was kinked at the distal section.No more damages or issues were observed.